Review: Regulated nondeterminism in pushdown automata: the non-regular case / by T. Masopust. - Fundamenta Informaticae, ISSN: 0169-2968, Vol. 104 (2010) no. 1-2, pp. 111-124

Share/Save/Bookmark

Asveld, Peter R.J. (2012) Review: Regulated nondeterminism in pushdown automata: the non-regular case / by T. Masopust. - Fundamenta Informaticae, ISSN: 0169-2968, Vol. 104 (2010) no. 1-2, pp. 111-124. Mathematical Reviews (MR2791743). pp. 3523-3524. ISSN 0025-5629

[img] PDF
Restricted to UT campus only
: Request a copy
23kB
Item Type:Article
Copyright:© 2012 American Mathematical Society
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/80006
Official URL:http://www.ams.org/mathscinet-getitem?mr=2791743
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page